# SDR SWAA2025082105520

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 61,572 hours, 37,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EIGHT CRACKS ON AFT SIDE OF VAPOR BARRIER IN WHEEL WELL FORWARD SIDE, RBL 32 TO RBL 37, WL 154.   SEE TTG8Q014MD18 FOR WORK PERFORMED.
